# SDR CA150924005

- Difficulty date: September 21, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 517 hours
- System (JASC): 2760 · Drag Control System
- Part: Lever
- Part number: 4527603010005
- Condition: Out Of Adjust
- Location: Rt Spoiler
- Part time: 450 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON SEPT 21, 2015, CREW REPORTED A POSITIVE LT TURN UPON DEPLOYMENT OF THE FLIGHT SPOILERS.  THIS OCCURRED DURING A STRAIGHT AND LEVEL FLIGHT WITH NO TURBULENCE AT 9000 FT AND 253 KNOTS.  ACFT LANDED SAFELY.  DURING OUR TROUBLESHOOTING, IT WAS NOTED THAT THE RT SPOILER RVDT ADJUSTABLE LEVER ASSY WAS IMPROPERLY SECURED WHICH LEAD TO THE LOSS OF CORRECT ADJUSTMENT.  THE SPOILER SYSTEM WAS ADJUSTED AND THE ACFT WAS RETURNED TO SERVICE.  DURING THE TROUBLESHOOTING, THE OEM WAS CONTACTED AND THIS FINDING WAS ALSO REPORTED TO THEM.  AS A SAFETY PRECAUTION, WE WILL CHECK ALL OF OUR ACFT TO MAKE SURE THE SPOILER RVDT ADJUSTABLE LEVER ASSEMBLIES ARE PROPERLY SECURED.
